Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremals on compact $ E$-surfaces


Author: Eugene M. Zaustinsky
Journal: Trans. Amer. Math. Soc. 102 (1962), 433-445
MSC: Primary 53.95
DOI: https://doi.org/10.1090/S0002-9947-1962-0166744-5
MathSciNet review: 0166744
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Busemann, Geometry of geodesies, Academic Press, New York, 1955. MR 0075623 (17:779a)
  • [2] -, Local metric geometry, Trans. Amer. Math. Soc. 56 (1944), 200-274. MR 0010976 (6:97f)
  • [3] -, Metrics on the torus without conjugate points, Bol. Soc. Mat. Mexicana 10 (1953), 12-29. MR 0059605 (15:557a)
  • [4] H. Busemann and F. P. Pedersen, Tori with one-parameter groups of motions, Math. Scand. 3 (1955), 209-220. MR 0077160 (17:999c)
  • [5] L. W. Green, Surfaces without conjugate points, Trans. Amer. Math. Soc. 76 (1954), 529-546. MR 0063097 (16:70d)
  • [6] G. Hedlund, Geodesies on a two-dimensional Riemannian manifold with periodic coefficients, Ann. of Math. 33 (1932), 719-739. MR 1503086
  • [7] M. Morse, A fundamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc. 26 (1924), 25-60. MR 1501263
  • [8] M. Morse and G. Hedlund, Manifolds without conjugate points, Trans. Amer. Math. Soc. 51 (1942), 362-386. MR 0006479 (3:309f)
  • [9] J. Nielsen, Om geodätiske Linier i lukkede Manigfoldigheder med konstant negativ Krumning, Mat. Tidsskrift B (1925), 37-44.
  • [10] E. M. Zaustinsky, Spaces with non-symmetric distance, Mem. Amer. Math. Soc. No. 34 (1959). MR 0117686 (22:8462)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.95

Retrieve articles in all journals with MSC: 53.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0166744-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society